# SDR V0XR201103080016

- Difficulty date: March 8, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 26,399 hours, 25,135 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 14523355403
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE EXT LINE IN CARGO BAY CHAFED AND DENTED.  R & R LINE.
